# SDR HNAA2019052200148

- Difficulty date: May 20, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 44,935 hours, 42,098 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PDIS  630     21-01  2097683  20MAY19  GSO  CLOSE IN CRUISE FLIGHT AT 25K BOTH FLIGHT DECK AND CABIN EXPERIENCED LIGHT SMOKE. C/W QRH PROCEDURE AND SMOKE DISSIPATED  24934    00 EK HISTORY: FACT  21MAY19  12:02  GSO R&R NR 1 AIR CYCLE MACHIINE IAW 21-51-03. OPS CHECK
GOOD. NO DEFECTS NOTED AT THIS TIME.
